Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Feel dizziness and abdominal pain with diarrhea

Hi, yesterday something bad happened to me. First i started feeling Dizziness , then my heart started beating so fast. I think my blood pressure dropped down. Breathing was pretty hard for a while and it starts to get worst. I started to feel cold and I also started shaking. At some points it got so bad that I thought I need an ambulance. Some times i feel some weird sensations in my head and my left hand start to get numb. I also feel a bit of a twinge in my heart. (PS. my heart reached 128 beats a minute) I took one paracetamol a while ago and a vitamin C couple of hours ago. Now i feel kinda powerless and low on energy and my left ear hearts a bit once a while. I m only 16 and this never happened to me before and i thought this is just from Abdominal gas. My blood pressure got better since last night, i still feel sickness, like something is wrong. I also got abdominal pain and gas along with Diarrhea . I feel some sort of pressure on the bottom side of my nose, i think its my sinusitis . I also have a bit of fever, so im visiting a doctor tommorow. Im really worried this can be some bad disease symptoms...
Asked On : Mon, 21 Mar 2011
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
You just had an attack of low blood pressure may be due to fasting or long standing work or dehydration. There does not seem anything serious. Still when you visit your doctor just get an ECG done to be sure that nothing much is there.
Dr. Rakhi Tayal
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor